# SDR USAA991124

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Service Doorway
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .50 INCH CRACK ON SKIN AT LOWER AFT CORNER OF SERVICE DOOR CUT-OUT SKIN.  INSTALLED EXTERNAL REPAIR DOUBLER PER SRM 53-10-01.  (X)
